ZNANSTVENI RADOVI OBJAVLJENI U Q1 ČASOPISIMA

Godina: 2023.

R. br.

Autor/i

Naslov

Časopis

1.

M. Mihelčić

Redescription mining on data with background network information

Knowledge-Based Systems Volume 260, 25 January 2023, 110109

2. J. C. Nakasato, I. Pažanin, M. C. Pereira On the non-isothermal, non-Newtonian Hele-Shaw flows in a domain with rough boundary

Journal of Mathematical Analysis and Applications Volume 524, Issue 1, 1 August 2023, 127062

3. V. Kovač, K. A. Škreb Bilinear embedding in Orlicz spaces for divergence-form operators with complex coefficients

Journal of Functional Analysis, Vol. 284 (2023), Issue 9, Article 109884, 32 pp.

4. L. Nikolova, L.-E. Persson, S. Varošanec Some new refinements of the Young, Hölder, and Minkowski inequalities Journal of Inequalities and Applications (2023) 2023:28
5. D. Adamović, O. Perše, I. Vukorepa On the representation theory of the vertex algebra L−5/2(sl(4))

Communications in Contemporary Mathematics

Vol. 25, No. 02, 2150104 (2023)
6. E. Marušić-Paloka, I. Pažanin The effect of roughness on the boundary condition on porous wall Zeitschrift für angewandte Mathematik und Physik volume 74, Article number: 129 (2023) 
7. D. Adamović, T. Creutzig, N. Genra Relaxed and logarithmic modules of sl3ˆ Mathematische Annalen (2023), June
8. V. Kovač On binomial sums, additive energies, and lazy random walks Journal of Mathematical Analysis and Applications, Vol. 528 (2023), Issue 1, Article 127510, 13 pp.
9. F. Najman, B. Vukorepa Quadratic points on bielliptic modular curves Mathematics of Computation 92 (2023), 1791-1816.
10. Pažanin I, Suárez-Grau FJ Roughness-induced effects on the thermomicropolar fluid flow through a thin domain Studies in Applied Mathematics Volume 151, Issue 2, August 2023, Pages 716-751
11. D. Adamović, P. M. Frajria, P. Papi

New Approaches for Studying Conformal Embeddings and Collapsing Levels for

W-  Algebras

International Mathematics Research Notices, rnad138, 29 June 2023
12.

A. Carbonaro, O. Dragičević, V. Kovač

Sharp $L^p$ estimates of powers of the complex Riesz transform

Mathematische Annalen 386 (2023), 1081-1125.
13. A. Carbonaro, O. Dragičević, V. Kovač, K. A. Škreb Trilinear embedding for divergence-form operators with complex coefficients Advances in Mathematics 431 (2023), article 109239, 72 pp.
14. V. Krčadinac, M. O. Pavčević, K. Tabak Three-dimensional Hadamard matrices of Paley type Finite Fields and Their Applications 92 (2023), 102306
15. L. Grubišić, M. Lazar, I. Nakić, M. Tautenhahn Optimal Control of Parabolic Equations – A Spectral Calculus Based Approach SIAM Journal on Control and Optimization 61 (5), 2802-2825, 2023
16. S. Čanić, L. Grubišić, M. Ljulj, M. Maretić, J. Tambača Geometric optimization of vascular stents modeled as networks of 1D rods Journal of Computational Physics, 112497, 2023
17. L. Grubišić, R. Hiptmair, D. Renner Detecting Near Resonances in Acoustic Scattering Journal of Scientific Computing 96 (3), 81, 2023
18. S. Giani, C. Engström, L. Grubišić Khp-adaptive spectral projection based discontinuous Galerkin method for the numerical solution of wave equations with memory Journal of Computational and Applied Mathematics 429, 115212, 2023
19. C. Engström, S. Giani, L. Grubišić Numerical solution of distributed-order time-fractional diffusion-wave equations using Laplace transforms Journal of Computational and Applied Mathematics 425, 115035, 2023
20. L. Grubišić, M. Saarikangas, H. Hakula Stochastic collocation method for computing eigenspaces of parameter-dependent operators Numerische Mathematik 153 (1), 85-110, 2023
21.

N. Antonić, M. Erceg

One-scale H-distributions and variants

Results in Mathematics, 78, Article number: 165 (2023) 53 pp.
22.

M. Erceg, M. Mišur, D. Mitrović

Velocity averaging for diffusive transport equations with discontinuous flux

Journal of the London Mathematical Society, 107 (2023) 658-703.

23.

P. Kim, R. Song,  

Z. Vondraček

Harnack inequality and interior regularity for Markov processes with degenerate jump kernels Journal of Differential Equations 357 (138-180) 2023

Godina: 2022.

 

R. br.

Autor/i

Naslov

Časopis

1.

M.Beneš, I.Pažanin, M. Radulović

On viscous incompressible flows of nonsymmetric fluids with mixed boundary conditions

Nonlinear Analysis: Real World Applications 64, 103424 (2022), pp. 1-21.

2. I. Biočić Representation of harmonic functions with respect to subordinate Brownian motion Journal of Mathematical Analysis and Applications 508(1):125554, 2022.
3. D. Peran, M. Resman, J.P. Rolin, T. Servi Linearization of hyperbolic complex Dulac germs Journal of Mathematical Analysis and Applications vol. 508: pp. 1–27, 2022.
4. T. Cieslak, M. Galic, B. Muha A model in one-dimensional thermoelasticity Nonlinear Analysis Vol. 216, 112703, 2022
5. E. Clark, N. Katzourakis, B. Muha Vectorial Variational Problems in L∞ Constrained by the Navier-Stokes Equations Nonlinearity Vol. 35 (1),  470-491, 2022
6. D. Adamović, A. Milas, Q. Wang

On parafermion vertex algebras of sl(2)𝔰𝔩(2) and sl(3)𝔰𝔩(3) at level −32

Communications in Contemporary Mathematics Vol. 24, No. 01, 2050086 (2022)
7. E. Marušić-Paloka, I. Pažanin

The effective boundary condition on a porous wall

International Journal of Engineering Science

Volume 173, 1 March 2022, 103638

8. S. Čanić, L. Grubišić, D. Lacmanović, M. Ljulj, J. Tambača Optimal design of vascular stents using a network of 1D slender curved rods Computer Methods in Applied Mechanics and Engineering 394 (2022) 114853.
9. P. Durcik, V. Kovač A Szemerédi-type theorem for subsets of the unit cube Analysis & PDE, Vol. 15, No. 2, 507-549, 2022.
10. M. Beneš, I. Pažanin, M. Radulović, B. Rukavina Nonzero boundary condition for the unsteady micropolar pipe flow: Well-posedness and asymptotics

Applied Mathematics and Computation

Volume 427, 15 August 2022, 127184
11.

C. Engström, S. Giani,

L. Grubišić
Higher Order Composite DG approximations of Gross–Pitaevskii ground state: benchmark results and experiments Journal of Computational and Applied Mathematics 400, 113652, 2022
12.

C. Engström, S. Giani,

L. Grubišić
A spectral projection based method for the numerical solution of wave equations with memory Applied Mathematics Letters 127, 107844, 2022
13.

G. A. Mensah, A. Orchini, P. E. Buschmann, L. Grubišić

A subspace-accelerated method for solving nonlinear thermoacoustic eigenvalue problems Journal of Sound and Vibration 520, 116553, 2022
14. P. Jorkowski, K. Schmidt, C. Schenker, L. Grubišić, R. Schuhmann Adapted contour integration for nonlinear eigenvalue problems in wave-guide coupled resonators IEEE Transactions on Antennas and Propagation 70 (1), 499 - 513. 2022
15. M. Bombardelli, S. Varošanec MφMψ -convexity and separation theorems Journal of Inequalities and Applications volume 2022, Article number: 65 (2022)
16. L. Nikolova, L.-E. Persson, S. Varošanec Continuous refinements of some Jensen-type inequalities via strong convexity with applications Journal of Inequalities and Applications volume 2022, Article number: 63 (2022)
17. D. Ilišević, A. Turnšek Nonlinear Birkhoff–James orthogonality preservers in smooth normed spaces

Journal of Mathematical Analysis and Applications

Volume 511, Issue 1, 1 July 2022, 126045
18. D. Ilišević, C.-K. Li, E. Poon Generalized circular projections

Journal of Mathematical Analysis and Applications

Volume 515, Issue 1, 1 November 2022, 126378
19. D. Adamović, P. M. Frajria, P. Papi On the semisimplicity of the category KLk for affine Lie superalgebras

Advances in Mathematics

Volume 405, 27 August 2022, 108493
20. L. Nikolova, L.-E. Persson, S. Varošanec, M. F. Yimer Refinements of some classical inequalities via superquadraticity Journal of Inequalities and Applications volume 2022, Article number: 86 (2022)
21. I. Pažanin, M. Radulović, B. Rukavina Rigorous derivation of the asymptotic model describing a steady thermomicropolar fluid flow through a curvilinear channel Zeitschrift für angewandte Mathematik und Physik volume 73, Article number: 195 (2022)
22. V. Kovač Density theorems for anisotropic point configurations Canadian Journal of Mathematics, Vol. 74 (2022), Issue 5, 1244-1276.
23. P. Kunštek, M. Vrdoljak A quasi-Newton method in shape optimization for a transmission problem Optimization Methods and Software, (2022) 1-27
24. P. M. Luthy, H. Šikić, F. Soria, G. L. Weiss, E. N. Wilson One-Dimensional Dyadic Wavelets Memoirs of the American Mathematical Society, 280 (2022), no. 1378, ix+152 pp
25. H. Šikić, I. Slamić Maximal cyclic subspaces for dual integrable representations

Journal of Mathematical Analysis and Applications

Volume 511, Issue 1, 1 July 2022, 126071
26. P. Bruin, F. Najman Counting elliptic curves with prescribed level structures over number fields Journal of the London Mathematical Society 102 (2022), 2415-2435.
27.

M. Erceg, D. Mitrović

Strong traces to degenerate parabolic equations

SIAM Journal on Mathematical Analysis, 54 (2022) 1775-1796.

28. S. Cho, P. Kim, R. Song, Z. Vondraček Heat kernel estimates for subordinate Markov processes and their applications Journal of Differential Equations 316 (28-93) 2022

Godina: 2021.

R. br.

Autor/i

Naslov

Časopis

1.

N. Sandrić, I. Valentić, J. Wang

Periodic homogenization of a
Lévy-type process with small jumps

Journal of Evolution Equations, 21(1):771-803, 2021

2.

I. Biočić, Z. Vondraček, V. Wagner

Semilinear equations for non-local operators: beyond the fractional Laplacian

Nonlinear Analysis – Theory, Methods and Applications, 207:112303, 2021

3.

N. Antonić, M. Erceg, M. Mišur

Distributions of anisotropic order and applications to H-distributions

Analysis and Applications, 19(5) (2021) 801-843.

4.

W. Cygan, N. Sandrić, S. Šebek

Functional CLT for the range of
stable random walks

Bulletin of the Malaysian Mathematical Sciences Society, 44(3):1371-1386,
2021

5.

P. Mardešić, M. Resman

Analytic moduli for parabolic Dulac germs

Russian Mathematical Surveys, 76 (3) p. 389–460 (2021)

6.

N. Bosner

Parallel reduction of four matrices to condensed form for a generalized matrix eigenvalue algorithm

Numerical Algorithms, vol. 86 (1), 2021, pp. 153 - 178.

7.

N. Sandrić, I. Valentić

A CLT for degenerate diffusions with periodic coefficients, and application to homogenization of linear PDEs

Journal of Differential Equations, 282:233-271, 2021

8.

A. Dujella, M. Kazalicki, V. Petričević

D(n)-quintuples with square elements

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas RACSAM 115 (2021), Article 172, (10pp)

9.

A. Dujella, M. Kazalicki, J. C. Peral

Elliptic curves with torsion groups Z/8Z and Z/2Z × Z/6Z

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas RACSAM 115 (2021), Article 169, (24pp)

10.

D. Adamović, T. Creutzig, N. Genra, J. Yang

The vertex algebras R(p) and V(p)

Communications in Mathematical Physics volume 383, pages 1207-1241(2021)

11.

C. Audet, P. Hansen, D. Svrtan

Using symbolic calculations to determine largest small polygons

Journal of Global Optimization, volume 81, pages 261–268 (2021)  

12. K. Burazin, I. Crnjac, M. Vrdoljak Optimality criteria method in 2D linearized elasticity problems Applied Numerical Mathematics 160 (2021) 192-204
13. M. Bukal, B. Muha Rigorous derivation of a linear sixth-order thin film equation as a reduced model for thin fluid -- thin structure interaction problems Applied Mathematics & Optimization Vol. 84(2), 2245-2288, 2021
14. V. Hari, E. Begović Kovač On the convergence of complex Jacobi methods Linear and Multilinear Algebra 69(3) (2021), pp. 489-514
15. V. Hari On the global convergence of the block Jacobi method for the positive definite generalized eigenvalue problem Calcolo 58(24) (2021)
16. A. Seboldt, O. Oyekole, J. Tambača, M. Bukač Numerical modeling of
the fluid-porohyperelastic structure interaction
SIAM Journal on
Scientific Computing
43 (2021) 4, pp.A2923-A2948.
17. M. Nielsen, H. Šikić Muckenhoupt matrix weights

Journal of Geometric Analysis

 31 (2021), no. 9, 8850–8865.
18. E. Hernández, P. M. Luthy, H. Šikić, F. Soria, E. N. Wilson Spaces Generated by Orbits of Unitary Representations: A Tribute to Guido Weiss The Journal of Geometric Analysis volume 31, pages 8735–8761 (2021)

 


Godina: 2020.

 

R. br.

Autor/i

Naslov

Časopis

1.

A. Klobučar, R. Manger

Solving robust variants of the maximum weighted independent set problem on trees

MDPI Mathematics (2020), Vol 8, Issue 2, 285.

2.

M.Horvat, Z.Iljazović, B.Pažek

Computability of pseudo-cubes

Annals of Pure and Applied Logic, Vol 171, Issue 8 (2020), 102823

3.

S.Cho, P.Kim, R.Song, Z.Vondraček

Factorization and estimates of Dirichlet heat kernels for non-local operators with critical killings

Journal de Mathématiques Pures et Appliquées 143 (208-256) 2020.

4.

P.Kim, R.Song, Z.Vondraček

On boundary theory of subordinate killed Lévy processes

Potential Analysis 53 (131-181) 2020

5.

D. Adamović, A. Čeperić

On Zhu's algebra and C2--algebra for symplectic fermion vertex algebra SF(d)+

Journal of Algebra, Volume 563, 1 December 2020, Pages 376-403

6.

I. Pažanin, M. Radulović

Effects of the viscous dissipation on the Darcy-Brinkman flow: rigorous derivation of the higher-order asymptotic model

Applied Mathematics and Computation 386 (2020), 125479, pp. 1-12

7.

E. Marušić-Paloka, I. Pažanin

Effects of boundary roughness and inertia on the fluid flow through a corrugated pipe and the formula for the Darcy-Weisbach friction coefficient

International Journal of Engineering Science 152 (2020), 103293, pp. 1-13

8.

A. Dujella, V. Petričević

Doubly regular Diophantine quadruples

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas RACSAM 114 (2020), Article 189, (8pp)

9.

A. Dujella, V. Petričević

Diophantine quadruples with the properties D(n_1) and D(n_2)

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas RACSAM 114 (2020), Article 21, (9pp)

10.

M. Beneš, I. Pažanin, M. Radulović

Leray's Problem for the Nonstationary Micropolar Fluid Flow

Mediterranean Journal of Mathematics 17, 50 (2020)

11.

E. Gonzalez-Jimenez, F. Najman

Growth of torsion groups of elliptic curves upon base change

Mathematics of Computation 323 (2020), 1457-1485

12.

S. Mehdi, P. Pandžić, D. A. Vogan, R. Zierau

Dirac index and associated cycles of Harish-Chandra modules

Advances in Mathematics 361 (2020), 106917, 34 pp

13.

D. Adamović, P. Möseneder Frajria, P. Papi, O. Perše

Conformal embeddings in affine vertex superalgebras

Advances in Mathematics 360 (2020), 106918

14.

E. Lapid, M. Tadić

Some results on reducibility of parabolic induction for classical groups

American Journal of Mathematics, vol. 142, no. 2, 2020,  505–546.

15. P. Kunštek, M. Vrdoljak Classical optimal designs on annulus and numerical approximations Journal of Differential Equations 268 (2020) 6920-6939
16. A. Jokić, I. Nakić On Structured Lyapunov Functions and Dissipativity in Interconnected LTI Systems IEEE Transactions on Automatic Control ( Volume: 65, Issue: 3, March 2020)
17. S. Čanić, M. Galić, B. Muha Analysis of a 3D Nonlinear, Moving Boundary Problem describing Fluid-Mesh-Shell Interaction Transactions of the American Mathematical Society Vol. 373 (9):6621-6681, 2020
18. G. Avalos, P. G. Geredeli, B. Muha Wellposedness, Spectral Analysis and Asymptotic Stability of a Multilayered Heat-Wave-Wave System Journal of Differential Equations Vol. 269 (9):7129-7156, 2020
19. V. Hari On the complex Falk–Langemeyer method Numerical Algorithms 83 (2020), pp. 251-483
20. E. Gonzalez-Jimenez, F. Najman Growth of torsion groups of elliptic curves upon base change Mathematics of Computation 89 (2020), 1457-1485.
21. S. Le Fourn, F. Najman Torsion of $\Q$-curves over quadratic fields Mathematical Research Letters 27 (2020), 209-225.
22. M. Derickx, F. Najman, S. Siksek Elliptic Curves over Totally Real Cubic Fields are Modular Algebra & Number Theory, 14 (2020), 1791-1800.

 


Godina: 2019.

R.br.

Autor/i

Naslov

Časopis

1.

P.Kim, R.Song, Z.Vondraček

Potential theory of subordinate killed Brownian motion

Transactions of the American Mathematical Society 371 (3917-3969) 2019

2.

E. Marušić-Paloka, I. Pažanin, M. Prša

Asymptotic analysis of the heat conduction problem in a dilated pipe

Applied Mathematics and Computation, Vol. 355 (2019), p. 135-150

3.

L. Nikolova, S. Varošanec

Continuous forms of Gauss-Polya type inequalities involving derivatives

Mathematical Inequalities and Applications 22(4), (2019), 1385-1395

4.

B. Rabar, M. Zagorščak, S. Ristov, M. Rosenzweig, P. Goldstein

IGLOSS: iterative gapless local similarity search

Bioinformatics, 2019 Sep 15, 35(18), 3491-3492

5.

S. Kožić

Quantum current algebras associated with rational R-matrix

Advances in Mathematics 351 (2019), 1072-1104

6.

B. Rabar, S. Slijepčević

The transport speed and optimal work in Pulsating Frenkel-Kontorova Models

Communications in mathematical physics, 371(2019), 399-423

7.

S. Kožić

Quasi Modules for the Quantum Affine Vertex Algebra in Type A

Communications in mathematical physics 365 (2019), 1049-1078

8.

S. Eberhard, F. Manners, R. Mrazović

Additive triples of bijections, or the toroidal semiqueens problem

Journal of the European Mathematical Society, 21 (2019), Issue 2, 441-463

9.

M. Derickx, F. Najman

Torsion of elliptic curves over cyclic cubic fields

Mathematics of Computation 88 (2019), 2443-2459

10.

A. Arapostathis, G. Pang, N. Sandrić

Ergodicity of Lévy-driven SDEs arising from multiclass many-server queues

Annals of Applied Probability 29(2) 2019, 1070-1126

11.

D. Adamović, C. H. Lam, V. Pedić, N. Yu

On irreducibility of modules of Whittaker type for cyclic orbifold vertex algebra

Journal of Algebra, 539 (2019), 1-23

12.

D. Adamović

Realizations of simple affine vertex algebras and their modules: the cases sl(2)ˆ and osp(1,2)ˆ

Communications in Mathematical Physics, 366 (2019), 1025-1067

13. M. Mihelčić, F. Supek, T. Šmuc Patterns of diverse gene functions in genomic neighborhoods predict gene function and phenotype Scientific Reports 9, 19537 (2019).
14. B. Muha, S. Canic A generalization of the Aubin-Lions-Simon lemma for problems on moving Journal of Differential Equations Vol. 266 (12):8370-8418, 2019
15. V. Kovač Fourier restriction implies maximal and variational Fourier restriction Journal of Functional Analysis 277 (2019), no. 10, 3355-3372.
16. V. Hari On the global convergence of the complex HZ method SIAM Journal on Matrix Analysis and Applications 40(4) (2019), pp. 1291-1310
17. M. Bukač, S. Čanić, J. Tambača, Y. Wang Fluid-structure interaction
between pulsatile blood flow and a curved stented coronary artery on a
beating heart: a four stent computational study
beating heart: a four stent computational study
Computer Methods in
Applied Mechanics and Engineering
350 (2019), 679-700.
18. L. Grubišić, J. Tambača Direct solution method for the equilibrium
problem for elastic stents
Numerical Linear Algebra with Applications
26 (2019) 3, e2231.
19. M. Derickx, F. Najman Elliptic Curves over Totally Real Cubic Fields are Modular Mathematics of Computation 88 (2019), 2443-2459.